# SDR SWAA2012062105121

- Difficulty date: June 19, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 27,397 hours, 12,632 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDEWALL EMERGENCY EXIT LIGHT INOP AT ROW 3.  RECONNECTED CONNECTOR PER MM.
